# SDR 99UAL900588

- Difficulty date: November 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7453U
- Make and model: Boeing 727222
- Aircraft serial: 21907
- Engine: Pwa JT8D15
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Misdrilled
- Location: Horiz Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE A FASTENER HOLE COMMON TO THE RIGHT HAND HORIZONTAL STABILIZER  ELEVATOR HINGE RIB WAS MISDRILLED RESULTING IN A DOUBLE HOLE CONDITION.  THE DISCREPANT HOLE WAS OVERSIZED TO A CLEAN ROUND CONDITION AND A FREEZE PLUG WAS INSTALLED PER TIMCO REPAIR INSTRUCTIONS.  THIS REPAIR WAS APPROVED WITH AN 8110-3 BY TIMCO'S DER.
